Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 14, NWS Philadelphia/Mount Holly

January 29, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 29, 2019, 3:49 AM EST. It took effect at Jan 29, 2019, 9:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2019, 3:49 AM EST (08:49 UTC)
In effect from
Jan 29, 2019, 9:00 PM EST
Expired
Jan 30, 2019, 4:04 AM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

706 
WHUS71 KPHI 290849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
349 AM EST Tue Jan 29 2019


ANZ450>455-292200-
/O.EXT.KPHI.SC.Y.0013.190129T1400Z-190130T1100Z/
/O.UPG.KPHI.GL.A.0002.190129T2300Z-190130T2300Z/
/O.NEW.KPHI.GL.W.0004.190130T1100Z-190130T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
349 AM EST Tue Jan 29 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 AM EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 6 PM EST Wednesday. The
Gale Watch is no longer in effect.

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 40 
  kt. Seas 4 to 7 feet.

* TUESDAY...South and southeast winds 10 to 20 kt with gusts up 
  to 25 kt. Seas 4 to 6 feet.

* TUESDAY NIGHT AND WEDNESDAY...West and Northwest winds 15 to 25
  kt with gusts up to 35 kt on Wednesday afternoon. Seas 3 to 6 
  feet.

* WEDNESDAY NIGHT...Gale force gusts may continue into Wednesday 
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-292200-
/O.UPG.KPHI.GL.A.0002.190129T2300Z-190130T2300Z/
/O.NEW.KPHI.GL.W.0004.190130T1100Z-190130T2300Z/
/O.NEW.KPHI.SC.Y.0014.190130T0200Z-190130T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
349 AM EST Tue Jan 29 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 6 PM EST Wednesday. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 9 PM this evening to 6 AM EST
Wednesday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 40 kt.
  on Wednesday afternoon. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
2 follow-up statements
619 
WHUS71 KPHI 292051
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
351 PM EST Tue Jan 29 2019



ANZ450>455-301000-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-190130T1100Z/
/O.EXT.KPHI.GL.W.0004.190130T1100Z-190131T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 PM EST Tue Jan 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT...

* TONIGHT...West winds 15 to 25 kt with gusts up to 30 kt. Seas 4
  to 7 feet.

* WEDNESDAY...West and Northwest winds 20 to 30 kt with gusts up
  to 40 kt on Wednesday afternoon. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-301000-
/O.CON.KPHI.SC.Y.0014.190130T0200Z-190130T1100Z/
/O.EXT.KPHI.GL.W.0004.190130T1100Z-190131T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
351 PM EST Tue Jan 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM EST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT EST
WEDNESDAY NIGHT...

* TONIGHT...West winds 15 to 25 kt with gusts up to 30 kt. Seas 4
  to 7 feet.

* WEDNESDAY...West and Northwest winds 15 to 25 kt with gusts up 
  to 40 kt on Wednesday afternoon. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
703 
WHUS71 KPHI 300904
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
404 AM EST Wed Jan 30 2019

ANZ450>455-302215-
/O.CAN.KPHI.SC.Y.0013.000000T0000Z-190130T1100Z/
/O.CON.KPHI.GL.W.0004.190130T1100Z-190131T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 AM EST Wed Jan 30 2019

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WEDNESDAY MORNING...Southwest winds 15 to 25 kt with gusts up 
  to 30 kt. Seas 4 to 7 feet.

* WEDNESDAY AFTERNOON...West and Northwest winds 20 to 30 kt with
  gusts up to 40 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-431-302215-
/O.CAN.KPHI.SC.Y.0014.000000T0000Z-190130T1100Z/
/O.CON.KPHI.GL.W.0004.190130T1100Z-190131T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
404 AM EST Wed Jan 30 2019

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

* WEDNESDAY MORNING...Southwest winds 15 to 25 kt with gusts up to
  30 kt. Seas 2 to 4 feet.

* WEDNESDAY AFTERNOON...West and Northwest winds 15 to 25 kt with
  gusts up to 40 kt on Wednesday afternoon. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 9:36 PM EST, 6 hours 13 minutes earlier.

Area forecast discussion, Jan 28, 9:36 PM EST, 6 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 PM EST Mon Jan 28 2019

.SYNOPSIS...
Weak high pressure will move offshore tonight. Low pressure
will move across the lower Great Lakes and into Canada Tuesday
through Wednesday. A cold front will cross the area Tuesday
night followed by another Wednesday afternoon. Arctic high
pressure will follow for Thursday and into Friday. A warm front
will affect the Delmarva area Friday. More high pressure will
build in for the weekend. Another disturbance may arrive early
next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Low pressure was located in lower Michigan this evening with a
cold front extending southwestward to the Texas Gulf Coast. The
low will progress slowly northeastward overnight, pulling the
cold front toward our region.

We are anticipating an increase in high, then mid level clouds
overnight. Some light snow may make its way into Berks County
and the Pocono Region toward daybreak.

Temperatures are anticipated to drop a only few degrees
through about midnight, then readings may begin to rise slowly
due to the increase in cloud cover. The wind should be light
and variable.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
What has changed: confidence is increasing as we get closer to
the event, so have converted the winter storm watch for the
southern Poconos to a winter storm warning, and have issued a
winter weather advisory for areas mostly along and northwest of
I-95. Minor adjustments were made to the snow amount forecast.

Thanks to the approaching cold front and a low developing along
the cold front and lifting northeast, expect a quick, but
impactful precipitation event Tuesday into Tuesday evening. As
for the individual elements of this event:

Timing: Not much change with the timing of the system. An
initial round of precipitation is expected in the morning. The
main precipitation event will likely be Tuesday afternoon into
early evening as the main area of frontogenesis will be over our
region at that time. Precipitation looks to move out quickly
once the cold front arrives Tuesday evening.

Precipitation types: This event looks to be mostly a rain or
snow event. Some models have a warm layer (most notably the
NAM), but it doesn't appear to be deep enough or warm enough to
result in significant melting of ice crystals, except in areas
where temperatures are high enough to support all rain anyway.
Most of the 12Z guidance did come in slightly colder, so
expanded the areas that will see all snow further southeast,
including the entire Lehigh Valley, Berks County, and western
Chester County. For the I95 corridor, expect a prolonged period
of rain/snow mix, and possibly a brief period tomorrow afternoon
of all rain. For the coastal plains of NJ and Delmarva, expect
primarily rain with a brief period of a rain/snow mix possible
Tuesday evening.

Snow Amounts: As mentioned above, much of the 12Z guidance came
in colder, but it was balanced with a drier trend. Thus, snow
amounts didn't change significantly. 6 to 8 inches is possible
across the southern Poconos, 3 to 6 inches is possible for the
far western suburbs, NW NJ, Lehigh Valley, and Berks County. Up
to 3 inches is possible across the I95 corridor. Generally less
than one inch is expected over the Coastal Plains.

Temperatures: temperatures will be dropping Tuesday night
behind the cold front, but the arctic front, which will have the
much advertised bitter cold, is not expected to arrive until
during the day on Wednesday, so lows Tuesday night will likely
range from the single digits in the southern Poconos to lower
20s along and southeast of the 95 corridor.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The arctic air arrives across the region Wed. A secondary cold
front attached to the low across Canada will swing thru during
the afternoon. Gusty winds are expected with and behind the
front as the deeper colder air pours across our area.
Temperatures will drop some 5 to 10 degrees within a few hours
after fropa. Yesterday, the models were suggesting frequent snow
showers across the entire region with the front, but they
seemed to have drier out somewhat, so only widely scattered snow
showers mainly across the N/W areas are now expected. We have
chc pops across the N and slgt chc pops over Delmarva and srn
NJ. Winds will probably gust between 30 and 40 mph thru the
afternoon and into the evening. Localized tree/power line issues
are possible. Winds lesses overnight as the pressure gradient
begins to slacken. Lows by Thu morning will be 0 to -10 NW and
single digits (above zero) over Delmarva, metro Philly and srn
NJ. Winds chills will be 10 to 15 degrees lower than the temps.

Thursday...Fair weather with the coldest of the airmass
settling across the region. Highs only in the single digits
(above zero) N/W with teens across the Delaware Valley and low
20s over srn Delmarva. Wind chills will be dangerously cold with
WC flags possible.

Friday...Warm air advection begins as the arctic air moves
away. Clouds will increase over the area with an approaching
warm front and some light will develop across Delmarva and into
SE PA. Chc pops for the light snow over the srn regions and slgt
chc pops elsewhere. No accums are anticipated attm.

Saturday/Sunday...Fair weather expected Saturday with high
pressure building across the region. Temperatures will remain
below normal, but then readings will become a little above
normal Sunday as the high moves away. Another disturbance is
slated to arrive early next week. We just have some small chance
pops in the fcst for this presently.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...VFR with an increase in cloud cover. Variable wind
5 knots or less.

Tuesday...VFR lowering to MVFR and IFR with the arrival of
precipitation from the west. The precipitation should be in the
form of snow at KRDG and KABE. The precipitation is expected to
be mainly rain at KTTN, KPNE, KPHL, KILG, KMIV and KACY,
changing to snow after about 22Z. The wind should favor the
southeast and south at 8 knots or less. The direction is
expected to shift to the west between 21Z and 23Z.

Outlook...

Tuesday night...MVFR and localized IFR conditions continue into
the evening hours, but conditions should improve quickly to VFR
behind a cold front which will also bring an abrupt shift to
west northwesterly winds at 10 to 20 kt.

Wednesday...VFR with gusty winds developing. A few snow squalls
with lower vsbys possible after 18Z KRDG/KABE.

Wed night/Thursday...VFR. Very cold. Gusty winds.

Thursday night...VFR.

Friday/Fri night...Increasing clouds with -sn possible and MVFR
possible across Delmarva maybe KPHL. Low confid.

Saturday...VFR expected.

&&

.MARINE...
Winds and seas should stay below Small Craft Advisory criteria
tonight. Starting Tuesday morning, winds and seas on the ocean
waters are expected to reach SCA criteria.

Tuesday evening, we are expecting an abrupt shift to west
northwesterly winds behind a cold front, with winds increasing
quickly as well. Winds could get to gale force, so have issued a
gale watch beginning Tuesday night.

Outlook...

Wed/Wed night...Gales continue into Wed evening before
diminishing back to SCA conditions. Fair. Freezing spray.

Thu/Thu night...SCA expected. Fair. Freezing spray.

Fri thru Sat...Sub-SCA. Light snow possible Fri otherwise Fair.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 4 AM Tuesday to midnight EST
     Tuesday night for PAZ060>062-070-071-101>106.
     Winter Storm Warning from 4 AM Tuesday to midnight EST Tuesday
     night for PAZ054-055.
NJ...Winter Weather Advisory from 4 AM Tuesday to midnight EST
     Tuesday night for NJZ001-007>010-015.
DE...Winter Weather Advisory from 4 AM Tuesday to midnight EST
     Tuesday night for DEZ001.
MD...Winter Weather Advisory from 4 AM Tuesday to midnight EST
     Tuesday night for MDZ008.
MARINE...Gale Watch from Tuesday evening through Wednesday afternoon
     for ANZ430-431-450>455.
     Small Craft Advisory from 9 AM to 6 PM EST Tuesday for
     ANZ450>455.

&&

Synopsis...O'Hara
Near Term...Iovino
Short Term...Johnson
Long Term...O'Hara
Aviation...Iovino/O'Hara
Marine...Johnson/O'Hara
Hazardous weather outlook, Jan 28, 3:27 PM EST, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EST Mon Jan 28 2019

PAZ054-055-292030-
Carbon-Monroe-
327 PM EST Mon Jan 28 2019

...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

In addition, periods of gusty winds and scattered snow squalls are
possible on Wednesday afternoon. Very cold temperatures and wind
chills are expected Wednesday night and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-MDZ008-NJZ001-007>010-015-PAZ060>062-070-071-101>106-292030-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
327 PM EST Mon Jan 28 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Periods of strong, gusty winds and a few snow squalls are possible
Wednesday afternoon as an arctic cold front moves through. Very cold
temperatures and wind chills are expected Wednesday night and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ012-015-019-020-NJZ012>014-016>027-292030-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Middlesex-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
327 PM EST Mon Jan 28 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Gusty winds with very cold temperatures and wind chills are expected
Wednesday afternoon and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-292030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EST Mon Jan 28 2019

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:49 AM ESTGale WarningPHI44 hr
Jan 29, 4:12 AM ESTWinter Weather AdvisoryPHIMercer, Somerset17 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.